# SDR SIMA201809275005

- Difficulty date: August 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY EXIT FWD SIDE HAS VINYL DAMAGE-C/A-COMPLETE:REMOVED AND REPLACED VINYL TO COCKPIT DOOR EMERGENCY EXIT FWD SIDE IAW EMB 145 AMM 25-00-00 AND ETN EM-25-182R1.
